# SDR IPXA10559003

- Difficulty date: March 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMP FLOOR SUPPORT WEB IS BROKEN OUT AT SCREW HOLE BS 483, RBL 10.  REPLACED FLOOR SUPPORT WEB ANGLE IAW SRM 51-40-2.
